• Diana Peters-Curry

Day 112 - 1/29/19

Updated: Feb 20, 2019


I woke this morning with achiness in my muscles. The achiness is not bad enough to take any acetaminophen yet. I’ll hold off as long as I can comfortably hold off. Yep, me still trying to avoid taking medications.


I slept most of the day today—my nights and days are still kind of messed up, so I’m awake most of the night—which makes me sleep most of the day. I definitely won’t miss this side-effect once this is all over.


My taste buds are still all over the place, so I don’t have much of an appetite. I know I have to force myself to eat something, so protein smoothy shakes is helping me to get some nutrients into my body.


During my wake time, I am making sure to take my steroids and nausea medication. I am also monitoring my fluids—gotta make sure I am keeping up with the 2-3 quarts per day.


The only other bad side-effect I’m feeling is the tingling in my hands and feet, which is a symptom of peripheral neuropathy. This means I’m not doing so well with taking the B-6 and L-Glutamin. I’m really trying but I MUST do better. At least when I feel the tingling, I know to take them right then.


Even though I've slept most of the day, I'm going to try to stay awake for the remainder of the afternoon and evening. Hopefully this will help me when tonight comes.


“The Lord is my strength and my song; he has given me victory. This is my God, and I will praise him—my father’s God, and I will exalt him!” Exodus 15:2 NLT


Day 114:

https://www.healingthroughfaith.com/blog/day-114-1-31-19


#mybreastcancerjourney2019 #breastcancer #notastebuds #5thchemotreatment #kickingcancerout #peripheralneuropathy

0 views